# SDR CALA2019012500144

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 93,039 hours, 19,300 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE TOMC CONTROLLER AND SENIOR MANAGER CONCUR THAT THE AIRCRAFT CAN BE RELEASED BACK TO SERVICE AFTER EXPERIENCING A DIVERSION O R AIR TURN BACK DUE TO A MECHANICAL REASON OK:) MULTIPLE LAVS OVER FLOWING. SERVICED LAVS OPS NORMAL.
